Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Blotches in vision, shimmering patch in eye, dizziness, nausea. What could be the reason?

I had an episode where I experienced we blotches in my Vision . Shimmering patch in one eye. Queeziness, dizzyness. Felt nauseous for about an hour or so after. I m 28 wondering if it was a TIA. Had a similar less severe feeling the other night. Should probably go to the doctor just wasn t sure if I was overreacting. Hadn t eaten the day of the first episode. Any thoughts?
Asked On : Fri, 31 Aug 2012
Answers:  1 Views:  92
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Ophthalmologist 's  Response
It seems from the history that you are having prodromal symptoms of migraine like blotches in the vision, shimmerring patch, dizziness, nausea.
TIA called as transient ischemic attacks will not present like this, they present as sudden blackouts of vision which improve completely in few seconds.
I advice you to consult your physician for further evaluation and treatment .
Thank you
Answered: Tue, 6 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor